# SDR GLBA2001087

- Difficulty date: April 29, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N226GL
- Make and model: Beech 1900D
- Aircraft serial: UE226
- Aircraft time: 11,045 hours, 14,545 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

BURNING ODOR ON T/O AND DURING LANDING WITH GEAR SELECTED DOWN.  INSPECTED FOUND PRP GOVERNOR GASKET LEAKING.  REPLACED GASKET.
